12 results for numerical solution.

Parameters for your search query:
Keyword    numerical solution

Open AccessArticle
Export: RIS | BibTeX | EndNote
A Class of Irrational Linear Multistep Block Method for the Direct Numerical Solution of Third Order Ordinary Differential Equations
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 21-27. DOI: 10.12691/tjant-8-2-1
Pub. Date: July 02, 2020Views: 210Downloads: 143
Open AccessArticle
Export: RIS | BibTeX | EndNote
Combination Resonances of a Beam with Two-Mode Interaction
Journal of Mathematical Sciences and Applications. 2015, 3(1), 22-31. DOI: 10.12691/jmsa-3-1-4
Pub. Date: August 16, 2016Views: 8436Downloads: 6398
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Nonlinear Stochastic Differential Delay Equation with Markovian Switching
Journal of Mathematical Sciences and Applications. 2016, 4(1), 20-28. DOI: 10.12691/jmsa-4-1-4
Pub. Date: April 13, 2016Views: 8322Downloads: 6194
Open AccessArticle
Export: RIS | BibTeX | EndNote
New Approach for Numerical Solution of Poisson’s Equation by Cubic Spline
Journal of Mathematical Sciences and Applications. 2014, 2(3), 39-42. DOI: 10.12691/jmsa-2-3-3
Pub. Date: January 07, 2015Views: 25961Downloads: 14370
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Singularly Perturbed Two-Point Singular Boundary Value Problems Using Differential Quadrature Method
American Journal of Numerical Analysis. 2014, 2(6), 177-183. DOI: 10.12691/ajna-2-6-2
Pub. Date: January 01, 2015Views: 13874Downloads: 10512
Open AccessArticle
Export: RIS | BibTeX | EndNote
Transient and Numerical Solution of a Feedback Queueing System with Correlated Departures
American Journal of Numerical Analysis. 2014, 2(1), 20-28. DOI: 10.12691/ajna-2-1-5
Pub. Date: February 14, 2014Views: 19383Downloads: 14156
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Fredholm Integral Equations Using Hosoya Polynomial of Path Graphs
American Journal of Numerical Analysis. 2017, 5(1), 11-15. DOI: 10.12691/ajna-5-1-2
Pub. Date: January 08, 2018Views: 9532Downloads: 7335
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Singularly Perturbed Delay Reaction-Diffusion Equations with Layer or Oscillatory Behaviour
American Journal of Numerical Analysis. 2017, 5(1), 1-10. DOI: 10.12691/ajna-5-1-1
Pub. Date: February 05, 2017Views: 17002Downloads: 13948
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of the Total Probability Theorem in a Three Diensional Earthquake Source Domain for Developing Seismic Hazard Map and Hazard Spectrum
American Journal of Civil Engineering and Architecture. 2015, 3(5), 158-164. DOI: 10.12691/ajcea-3-5-2
Pub. Date: September 14, 2015Views: 15288Downloads: 12467
Figure of 16
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Solution of Singularly Perturbed Differential-Difference Equations with Dual Layer
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 336-343. DOI: 10.12691/ajams-2-5-7
Pub. Date: October 19, 2014Views: 16437Downloads: 12032
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals






Article Types